# SDR QXEA2012052200398

- Difficulty date: May 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 8,672 hours, 9,540 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DESCENT, PFD1 MON FAIL ON ED. AFCS FAIL ON PFD1. CAS INSTRUMENTS ALL HAVE RED FLAGS.  ATT FAIL.  ALT FAIL.  IVSI FAIL. IAS FAIL.  HDG FAIL.  RETURNED TO FIELD.  LANDING UNEVENTFUL. FOUND ACFT POWERED DOWN UPON OUR ARRIVAL.  POWERED ACFT UP AND NO FAIL MESSAGES WERE SHOWN ON DISPLAYS.  PERFORMED OPS TEST OF AHRS IAW MX 6342101, OPS TEST GOOD.  PERFORMED OPS TEST OF ADU IAW MX 6341101, OPS TEST GOOD.  PERFORMED FUNCTIONAL TEST OF FGM IAW MX 6221101, OPS TEST GOOD.  NO FAULTS LOGGED IN CDS.  AS PRECAUTIONARY MEASURE, R & R AHRS NR 1 IAW MX 6342101.  OPS TEST GOOD.  HGS RETURN TO SERVICE OPS TEST IAW MX 6343510.  OPS TEST GOOD.  ACFT REMAINS CAT III AS REFLECTED ON PLACARD.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.
